Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 351676, 8 pages
http://dx.doi.org/10.1155/2013/351676
Research Article

Global Asymptotic Stability of Stochastic Nonautonomous Lotka-Volterra Models with Infinite Delay

College of Mathematics and Computer Science, Fuzhou University, Fuzhou 350116, China

Received 1 July 2013; Revised 4 November 2013; Accepted 4 November 2013

Academic Editor: Julio Rossi

Copyright © 2013 Fengying Wei and Yuhua Cai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bahar and X. Mao, “Stochastic delay Lotka-Volterra model,” Journal of Mathematical Analysis and Applications, vol. 292, no. 2, pp. 364–380, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. X. Mao, “Delay population dynamics and environmental noise,” Stochastics and Dynamics, vol. 5, no. 2, pp. 149–162, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. Jiang and N. Shi, “A note on nonautonomous logistic equation with random perturbation,” Journal of Mathematical Analysis and Applications, vol. 303, no. 1, pp. 164–172, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. Shen, G. Zhao, M. Jiang, and X. Mao, “Stochastic Lotka-Volterra competitive systems with variable delay,” in Advances in Intelligent Computing, vol. 3645 of Lecture Note in Computer Science, pp. 238–247, 2005. View at Google Scholar
  5. M. Liu and K. Wang, “Global asymptotic stability of a stochastic Lotka-Volterra model with infinite delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 8, pp. 3115–3123, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Huang, Q. Liu, and Y. Liu, “Global asymptotic stability of a general stochastic Lotka-Volterra system with delays,” Applied Mathematics Letters, vol. 26, no. 1, pp. 175–178, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Xu, F. Wu, and Y. Tan, “Stochastic Lotka-Volterra system with infinite delay,” Journal of Computational and Applied Mathematics, vol. 232, no. 2, pp. 472–480, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Xu, Stochastic Differential Equations with Infinite Delay and Applications, Huazhong University of Science and Technology, Wuhan, China, 2009.
  9. J. Hale and J. Kato, “Phase space for retarded equations with infinite delay,” Funkcialaj Ekvacioj, vol. 21, no. 1, pp. 11–41, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. F. Wei, The Basic Theory of Stochastic Functional Differential Equations with Infinite Delay, Northeast Normal University, Changchun, China, 2006.
  11. D. Higham, “An algorithmic introduction to numerical simulation of stochastic differential equations,” SIAM Review, vol. 43, no. 3, pp. 525–546, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet